Zeev Rudnick
Zeev Rudnick
The Cissie and Aaron Beare Chair in Number Theory, Tel Aviv University
כתובת אימייל מאומתת בדומיין tauex.tau.ac.il - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
Zeros of principal L-functions and random matrix theory
Z Rudnick, P Sarnak
Duke Mathematical Journal 81 (2), 269-322, 1996
6061996
The behaviour of eigenstates of arithmetic hyperbolic manifolds
Z Rudnick, P Sarnak
Communications in Mathematical Physics 161 (1), 195-213, 1994
3831994
Density of integer points on affine homogeneous varieties
W Duke, Z Rudnick, P Sarnak
Duke mathematical journal 71 (1), 143-179, 1993
2831993
On the generalized Ramanujan conjecture for GL (n)
W Luo, Z Rudnick, P Sarnak
Proceedings of Symposia in Pure Mathematics 66 (2), 301-310, 1999
2351999
On Selberg’s eigenvalue conjecture
W Luo, Z Rudnick, P Sarnak
Geometries in Interaction, 387-401, 1995
2101995
The pair correlation function of fractional parts of polynomials
Z Rudnick, P Sarnak
Communications in mathematical physics 194 (1), 61-70, 1998
1231998
Hecke theory and equidistribution for the quantization of linear maps of the torus
P Kurlberg, Z Rudnick
Duke Mathematical Journal 103 (1), 47-77, 2000
1142000
Linear Statistics of Low‐Lying Zeros of L‐Functions
CP Hughes, Z Rudnick
Quarterly Journal of Mathematics 54 (3), 309-333, 2003
1032003
The distribution of spacings between the fractional parts of n2α
Z Rudnick, P Sarnak, A Zaharescu
Inventiones mathematicae 145 (1), 37-57, 2001
1022001
Eigenvalue spacings for regular graphs
D Jakobson, SD Miller, I Rivin, Z Rudnick
Emerging Applications of Number Theory, 317-327, 1999
931999
On the asymptotic distribution of zeros of modular forms
Z Rudnick
International Mathematics Research Notices 2005 (34), 2059-2074, 2005
762005
On the volume of nodal sets for eigenfunctions of the Laplacian on the torus
Z Rudnick, I Wigman
Annales Henri Poincare 9 (1), 109-130, 2008
752008
Lower bounds for moments of L-functions
Z Rudnick, K Soundararajan
Proceedings of the National Academy of Sciences 102 (19), 6837-6838, 2005
732005
The distribution of spacings between quadratic residues
P Kurlberg, Z Rudnick
Duke mathematical journal 100 (2), 211-242, 1999
711999
On quantum ergodicity for linear maps of the torus
P Kurlberg, Z Rudnick
Communications in Mathematical Physics 222 (1), 201-227, 2001
652001
The variance of the number of prime polynomials in short intervals and in residue classes
JP Keating, Z Rudnick
International Mathematics Research Notices 2014 (1), 259-288, 2014
622014
The circle problem in the hyperbolic plane
R Phillips, Z Rudnick
Journal of functional analysis 121 (1), 78-116, 1994
611994
The fluctuations in the number of points on a hyperelliptic curve over a finite field
P Kurlberg, Z Rudnick
Journal of Number Theory 129 (3), 580-587, 2009
572009
Statistics of the zeros of zeta functions in families of hyperelliptic curves over a finite field
D Faifman, Z Rudnick
Compositio Mathematica 146 (1), 81-101, 2010
532010
Traces of high powers of the Frobenius class in the hyperelliptic ensemble
Z Rudnick
arXiv preprint arXiv:0811.3649, 2008
532008
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20